Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

I have been taking Cerazette for about 13 months. Now i am getting pregnancy like symptoms

Hi I have been taking Cerazette for about 13 months and had very irregular periods to start with, they regulated after six months and was getting one on or about the start of every month like clockwork. I have never missed a pill and take one every morning. Until this month when I have had no bleeding at all. In the last week I am experiencing waves of nausea that only go away once I have something to eat and I have very sore breasts. I done a pregnancy test yesterday and it was negative. Could it just be cerazette causing these symptoms? What do you recommend doing?
Asked On : Wed, 23 Mar 2011
Answers:  2 Views:  622
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thanks for choosing health care magic.This symptoms could be due to Cerazette,which contains progesterone.Take light diet,more of liquids and see your doctor for further care.
Answered: Wed, 23 Mar 2011
I find this answer helpful
Homeopath Dr. Arif. K. Kaware's  Response
welcome to HealthcareMagic
Cerazette is a hormonal pill used for regularization of periods.It has got its adverse effects like nausea ;vomiting;sick feeling ;dizziness.It is very unlikely that you can be pregnant while on pills better consult your Gynaec doctor regarding this problem she will examine you & treat you .Also if possible get a beta HcG test done to confirm that there is no pregnancy .
Answered: Wed, 23 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor